UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1567

タイトル: $π_1$ of smooth points of a log del Pezzo surface is finite : II
著者: Gurjar, R. V.
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 1, Page 165-196
抄録: Let $S$ be a normal projective algebraic surface with at worst log terminal singularities (i.e., quotient singularities) and ample anti-canonical divisor $-K_S.$ In this Part II, we shall give a structure theorem (Theorem 1.1) for $S$ and complete the proof of the following result stated in the Part I: The smooth part of $S$ has finite fundamental group.
URI: http://hdl.handle.net/2261/1567
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020106.pdf279.9 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください